# SDR SWAA2022032880495

- Difficulty date: March 1, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 018 R/H WING T/E WIGGLE PLATE INBD 0F #7 FLAP TRACK LOOSE / [01] REMOVED WIGGLE PLATE I.A.W SRM 51-40-02-0G-0;[02] VERIFIED NEW PLATE AS PART #115A3760-42 I.A.W BOEING DWG 115A3700 REV:- ATAG#A117635;[03] DRILLED NEW WIGGLE PLATE I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 115A3700 REV:-;[04] OK TO INSTALL;[05] INSTALLED NEW WIGGLE PLATE I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 115A3700 REV:-;[06] VERIFIED STEP 5
